# SDR DU4R2006403

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 645-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT TRANSITION STRIP BETWEEN BS 645 AND 765 (FWD CARGO).  FABRICATED AND INSTALLED REPAIR DOUBLER 6-1/4" BY 2.5" BY 1-1/4" BY 3/4" FROM 7075 T6 .071 AND FILLER 2.5" BY 2.8" BY 1/4" FROM 7075-T6 .063" IAW B757 AMM 53-88-01-801.
